# SDR 8HBR20220228040

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N8340S
- Make and model: Robsin R22BETA
- Aircraft serial: 2640
- Aircraft time: 10,407 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A1593
- Part serial: NA
- Condition: Brinelled
- Location: Main Rotor Spind
- Part time: 263 hours
- Component: Main Rotor Spin, Robsin
- Component part number: A1583
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED: CYCLIC HARD TO PUSH FORWARD, CYCLIC JUMP WHEN LOWERING THROUGH COLLECTIVE SETTING. INSPECTION OF THE MAIN ROTOR SPINDLES SHOWED BRINELLING OF THE SPINDLE BEARINGS. THERE WERE NO REPORTED ROTOR OVER SPEEDS ON THIS AIRCRAFT.
